# SDR 109070705DG

- Difficulty date: July 7, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N22RX
- Make and model: Agusta A 109A
- Aircraft serial: 7155
- Aircraft time: 6,648 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS624H8
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PREFLIGHT INSPECTION, OUR BASE MECHANIC VISUALLY IDENTIFIED A LOOSE BOLT (P/N NAS624H8) ATTACHING THE MAIN LANDING GEAR INBOARD ACTUATOR SUPPORT TO THE AIRFRAME.  UPON CLOSER INSPECTION, THE BOLT WAS FOUND TO BE SHEARED ABOUT 2 THREADS AWAY FROM THE SHANK OF THE BOLT.  THE AIRCRAFT WAS HOISTED TO EXPAND THE INSPECTION TO INCLUDE REMOVING THE AIRFRAME CROSS BRACE (P/N 109-0320-19-3).  NO ADDITIONAL DEFECTS WERE NOTED AND THE AIRCRAFT LANDING GEAR ASSEMBLIES WERE REINSTALLED IN THE AIRCRAFT USING NEW HARDWARE PER AGUSTA MM CHAPT 32-10-00.
